Research

Kolakoski-(2m,2n) are limit-periodic model sets


Reference:

Sing, B., 2003. Kolakoski-(2m,2n) are limit-periodic model sets. Journal of Mathematical Physics, 44 (2), pp. 899-912.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsSing, B.
DOI10.1063/1.1521239
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7285
Additional InformationID number: ISI:000180449600029

Export

Actions (login required)

View Item